# SDR 20000620SH006

- Difficulty date: May 11, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N74FS
- Make and model: Amd FALCON900
- Aircraft serial: 85
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: SPSF900652
- Part serial: 357
- Condition: Cracked
- Location: Fuselage
- Part time: 2,442 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW CRACKED IN-FLIGHT.  (X)
